You are here

Geometry and the Foucault Pendulum

by John Oprea

Year of Award: 1996

Publication Information: The American Mathematical Monthly, vol. 102, 1995, pp. 515-522

Summary: The author presents "the behavior of the Foucault Pendulum as a simple consequence of doing Calculus on the sphere."

Read the Article:

About the Author: John Oprea was at Cleveland State University at the time of publication.

 

Subject classification(s): Index
Publication Date: 
Tuesday, September 23, 2008

Dummy View - NOT TO BE DELETED